Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Greco:1998:OLQ,
author = "Sergio Greco and Carlo Zaniolo and Sumit Ganguly",
title = "Optimization of Logic Queries with {MIN} and {MAX}
Predicates",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1495",
pages = "188--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:53:03 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1495.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1495/14950188.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1495/14950188.pdf",
acknowledgement = ack-nhfb,
}